| Model Number |
ZXT375 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided, but the best estimate date is between (b)(6) 2019 and (b)(6) 2020.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the intraocular lens (iol) was explanted from patient's right eye in a secondary surgical procedure because of the patient experiencing dysphotopsia and anisometropia.The replacement lens used is a same model but lower diopter (17.5) lens.No other information provided.
Additional Manufacturer Narrative
Section d10: device available for evaluation ¿ yes, returned to manufacturer on 3/31/2020 section h3: device returned to manufacturer ¿ yes.Device evaluation: the lens was received wrapped in paper cloth.Additionally, a complaint intake form was received.Visual inspection under magnification revealed viscoelastic residue and what appears to be dried blood on the optic body and haptics, and that the lens was received cut in half, which is consistent with a lens that was handled during explant.Based on the return condition of the lens no product evaluation could be performed.The complaint issue could not be confirmed, and no product deficiency was identified.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.The search revealed no other complaints have been received for this production order number.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.